Academic Journals Database
Disseminating quality controlled scientific knowledge

Global Solutions for a System of Klein-Gordon Equations with Memory

ADD TO MY LIST
 
Author(s): Doherty Andrade | Angela Mognon

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 21;
Issue: 1-2;
Start page: 127;
Date: 2003;
Original page

Keywords: Klein-Gordon | existence | memory.

ABSTRACT
In this paper we study the existence and uniqueness of solutions of a system of Klein-Gordon equations with memory.
Affiliate Program      Why do you need a reservation system?